# SDR RAIA00609021

- Difficulty date: September 15, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,507 hours, 17,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLIGHT 5495 - STL - RIGHT WINDOW LONG EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RECYCLED POWER TO THE EMERGENCY LIGHTING SYSTEM.
